# SDR 9709626719

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- Engine: Pwa JT9D7J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: D, E

## Discrepancy

DURING TAXI, CREW HEARD LOUD COMPRESSOR STALL WITH NR 2 ENGINE EGT REACHING 850C BEFORE ENGINE WAS SHUT DOWN.  CREW STATED A STRONG TAILWIND AT TIME OF STALL.  MAINTENANCE INSPECTED ENGINE PER FIM 71-01-00 WITH NO DEFECTS NOTED.  SUBSEQUENT ENGINE START AND RUN WERE NORMAL.  SPECIFIC PART CAUSING PROBLEM TO BE DETERMINED.
